# SDR C2XA01TY205

- Difficulty date: December 18, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145ER
- Aircraft serial: 145006
- Aircraft time: 10,492 hours, 8,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a scheduled inspection, The emergency light above seat 12A was found not working. Maintenance removed and replaced the light bulb, operational checkes good I.A.W.-EMB-145-MM-33-50-08, Aircraft will be released to service upon complection of inspection.
